Cart (Loading....) | Create Account
Close category search window

Reduction of the integral equations for high-frequency diffraction by disks and strips

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Noble, B. ; New York University, New York, NY, USA

The kernels of the integral equations for scalar diffraction by strips and disks are special cases of a kernel connected with the generalized axially symmetrical wave equation. A transformation of this kernel enables the original singular integral equations to be reduced to Fredholm integral equations of the second kind. These can be solved asymptotically at high frequencies. Applications are made to diffraction by strips and disks with incident waves of arbitrary form. Special results involving diffraction of plane waves are recovered from the general formulas.

Published in:

Antennas and Propagation, IRE Transactions on  (Volume:7 ,  Issue: 5 )

Date of Publication:

December 1959

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.